20, been off for around 3 weeks, sides improving but anxious about crash


#1

Where are you from (country)?
USA
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Googling my sides, lurked for a while after that until I quit. This site is a great resource, but frankly very frightening.
What is your current age, height, weight?
20, 5’11”, 170 lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Fin
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg/day
What condition was being treated with the drug?
MPB
For how long did you take the drug (weeks/months/years)?
Four months (one month, three week break, three months)
How old were you, and WHEN (date) did you start the drug?
19, mid May of 2018
How old were you when you quit, and WHEN (date) did you quit?
20, 11/1/18
How did you quit (cold turkey or taper off)?
Cold turkey
How long into your usage did you notice the onset of side effects?
Noticed no sides except ball ache during my first month, stopped because of a long trip and inability to refill my bottle, came back on it, took me around three months to notice the cumulative toll it had taken (painfully demonstrated during my first one night stand in months)
What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Haven’t done much, since quitting I’ve been scared of the crash so ive stayed away from alcohol and focused on eating well, getting rest, and exercising.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
N/a

Started taking fin when I was very insecure about my hairline (looking back, it was dumb because I just had a bad haircut), doctor told me there was a 1% chance I would get sides, lol.

Noticed nothing different for the first month, wrote off the possibility it was changing me. Took a month break for vacation, came back on it a few weeks before classes started.

It’s honestly hard to say with any certainty what changes fin has made on my brain, so I can’t mark any of the mental boxes confidently. I don’t really remember being much different before fin—perhaps in a bad way, I was hyperactive and anxious and eventually broke out of this to some extent while on fin, something I attributed to smoking cigarettes (an unfortunate habit I picked up in college for a couple months—quit smoking around the same time as fin, so as not to fuck up my DHT any more than necessary, since I’m aware smoking raises it).

Anyway, I took a girl home from a bar back in October, and expected everything to run smoothly, as it had in the past (my sex drive pre-fin was very high, never had any problems in the sack). It did not. Tried with two more girls, same results.

That was a bit terrifying, so I googled around and found this forum, convinced myself it was the fin. Eventually quit on 11/1 so I could record my progress and watch for any signs of a crash.

I haven’t been super diligent about my clean habits since quitting—being in college I’m surrounded by opportunities for poor choices and take them often.

Last week, my second off the drug, I realized my sex drive had vanished. I didn’t care anymore, I never had fantasies or random erections, and when I could reach the threshold for an erection, it was weak.

In the past week I’ve been more diligent with my habits, and today, for the first time, I woke up from a sexy dream and was… horny. I had forgotten what it felt like. Masturbated twice to porn today with rock hard erections, but I’m worried because of the timing of my “recovery” happened to take place exactly three weeks after cessation, which, according to what’s written here, means that if I crash it’ll be soon. I’m worried that masturbating twice today to porn—and thus antagonizing my dopamine receptors which fin probably disrupted in the first place—has put me at increased risk for a crash.

I’m absolutely terrified, does anyone have any insight into this? One theory I have that makes me feel better is that because smoking increases DHT, maybe it mitigated some of fin’s suppression, and all along my 1mg dose was really more akin to a microdose.

I apologize if this is the wrong forum for this, and I know at this point psychologically I can turn myself into a wreck over this, but hopefully you all (the experts on this, not people on other forums who will just tell you it’s all in your head) can offer some reassurance or share your own personal timeline.

In retrospect, I’ve lived the past months of my life in somewhat of a drug-fueled stupor (one of those drugs being fin), and I feel like I’m coming out of it. I’m just terrified PFS will, as Al Pacino says, “drag me back in.”